Long-acting olanzapine

long-acting_olanzapine

Titled “Postinjection delirium/sedation syndrome with long-acting olanzapine pamoate in a middle-aged female”, the work of Samrat Singh Bhandari and Shyamanta Das, the Assistant Editor and the Editor-in-Chief respectively of the Open Journal of Psychiatry & Allied Sciences (OJPAS®) with their colleagues, is published in the current issue (October-December 2017, Volume 59 | Issue 4) of the Indian Journal of Psychiatry.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s